Preference formation, incomes and the distribution of welfare

R.J.M. Alessie, A.J. Kapteyn

Research output: Contribution to journalArticleProfessional

2 Downloads (Pure)
Original languageEnglish
Pages (from-to)77-96
JournalJournal of Behavioral Economics
Volume17
Publication statusPublished - 1989
Externally publishedYes

Cite this

Alessie, R.J.M. ; Kapteyn, A.J. / Preference formation, incomes and the distribution of welfare. In: Journal of Behavioral Economics. 1989 ; Vol. 17. pp. 77-96.
@article{2df85e143b394524a8faec564032eb00,
title = "Preference formation, incomes and the distribution of welfare",
author = "R.J.M. Alessie and A.J. Kapteyn",
year = "1989",
language = "English",
volume = "17",
pages = "77--96",
journal = "Journal of Behavioral Economics",
issn = "0090-5720",
publisher = "Western Illinois University",

}

Preference formation, incomes and the distribution of welfare. / Alessie, R.J.M.; Kapteyn, A.J.

In: Journal of Behavioral Economics, Vol. 17, 1989, p. 77-96.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Preference formation, incomes and the distribution of welfare

AU - Alessie, R.J.M.

AU - Kapteyn, A.J.

PY - 1989

Y1 - 1989

M3 - Article

VL - 17

SP - 77

EP - 96

JO - Journal of Behavioral Economics

JF - Journal of Behavioral Economics

SN - 0090-5720

ER -